Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Having severe stomach ache and weakness during periods. Any medicine for relief?

DOCTOR OF THE MONTH - May 2013
May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Question
My Wife is having severe pain in stomach and also weekness during her periods. What would be the cause and any medicine for relief. This is happening from past 4 months.
Posted Thu, 1 Nov 2012 in Women's Health
 
 
Answered by Dr. Sree Gouri SR 1 hour later
Hi,
Thanks for the query.

Causes of excessive pain during periods(severe dysmenorrhea) are:
Structural causes like narrow cervical canal, retroverted uterus etc.
Pathological conditions like endometriosis, adenomyosis, pelvic inflammatory disease etc.
Lack of exercise or sedentary life style.
Emotional stress.

So let her once consult gynecologist to undergo physical examination and ultrasound.
With this primary workup the actual cause of her problem can be identified and treatment can be given accordingly.
For symptomatic relief she can take tablets like meftal spas which is an antispasmodic, but for complete cure she has to undergo checkup.


Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor